# SDR SWAA2019012228774

- Difficulty date: January 4, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Part number: 141A8330
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SUPPORT STRAP HAD CHAFING DAMAGE AT BS 292, STR 5R.  REPAIRED STRAP IAW SRM.
